On non parametric statistical inference for densities under long-range dependence

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BERAN, Jan, Nadja SCHUMM, 2017. On non parametric statistical inference for densities under long-range dependence. In: Communications in Statistics / Theory and Methods. 46(22), pp. 11296-11314. ISSN 0361-0926. eISSN 1532-415X. Available under: doi: 10.1080/03610926.2016.1263740

@article{Beran2017-11-17param-40425, title={On non parametric statistical inference for densities under long-range dependence}, year={2017}, doi={10.1080/03610926.2016.1263740}, number={22}, volume={46}, issn={0361-0926}, journal={Communications in Statistics / Theory and Methods}, pages={11296--11314}, author={Beran, Jan and Schumm, Nadja} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/40425"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-10-26T09:46:27Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/40425"/> <dcterms:issued>2017-11-17</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Schumm, Nadja</dc:creator> <dc:contributor>Schumm, Nadja</dc:contributor> <dcterms:title>On non parametric statistical inference for densities under long-range dependence</dcterms:title> <dcterms:abstract xml:lang="eng">Statistical inference for kernel estimators of the marginal density is considered for stationary processes with long-range dependence. The asymptotic behavior is known to differ sharply between small and large bandwidths. The statistical implications of this dichotomy have not been fully explored in the literature. The optimal rate and a functional limit theorem are obtained for large bandwidths, if the long-memory parameter exceeds a certain threshold. The threshold can be lowered arbitrarily close to the lower bound of the long-memory range. This result is extended to processes with infinite variance, and the construction of simultaneous finite-sample confidence bands is considered.</dcterms:abstract> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-10-26T09:46:27Z</dc:date> <dc:contributor>Beran, Jan</dc:contributor> <dc:creator>Beran, Jan</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto